# SDR DL72S951760

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Damaged
- Location: Fs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND FS 560 FORMER UPPER RAIL BENT/DAMAGED ABOVE STR 25L TO STR 24L.  REMOVED DAMAGE, REPAIRED PER SRM 53-10-4 PG 107.
